# SDR ABXA9501046

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Box
- Part number: 92693759
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, DID NOT GET A DOWN INDICATION ON THE RIGHT MAIN LANDING GEAR.  GEAR WAS RECYCLED TWICE WITH THE SAME RESULTS.  REPLACED BULB AND HAD SAME RESULT.  RIGHT GEAR INDICATION CAME ON BY ITSELF AFTER ABOUT 15 MINUTES. DID A FLY-BY AT EWR FOR TOWER TO VERIFY THAT GEAR WAS DOWN.  REPLACED WIRE SEGMENTS G352J20, 352AN20 AND G307N20 TO P1-398 PLUG.  REPLACED DIMMER BOX B15-60 AND CONTACTS 4 AND 5 IN P1-1344 PLUG IAW DC-8 WDG 32-61-01.  REPLACED DOWN LOCK SWITCH IAW DC-8 M.M. 32-60-0.  OPS CHECKED GOOD AT THIS TIME.
